Volume 24, Issue 6
Preface

DOI:

J. Comp. Math., 24 (2006), p. 675

Published online: 2006-12

Full PDF 247 1939
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {6}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10342.html} }
TY - JOUR T1 - Preface AU - JO - Journal of Computational Mathematics VL - 6 SP - 0 EP - 0 PY - 2006 DA - 2006/12 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10342.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 24 (6). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard